2017
Том 69
№ 7

All Issues

Volume 19, № 5, 1967

Article (Ukrainian)

A theorem on homeomorphisms and the Green's function for general elliptic boundary problems

Berezansky Yu. M., Roitberg Ya. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 5. - pp. 3–32

Article (Ukrainian)

Analytic and harmonic transformations and the approximation of harmonic functions

Dzyadyk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 5. - pp. 33–57

Article (Ukrainian)

Theory and application of elliptic functions

Dunduchenko L. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 5. - pp. 58–75

Article (Ukrainian)

Improved (in the mean) asymptotic representations for essentially nonlinear systems

Mitropolskiy Yu. A., Senik P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 5. - pp. 76–86

Article (Ukrainian)

Formulas of inversion along arbitrary contours for the fundamental integral representation of p-analytic functions

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 5. - pp. 87–95

Article (Ukrainian)

Averaging method for investigating systems subjected to an impulsive action

Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 5. - pp. 96–104

Article (Ukrainian)

Multi-point boundary-value problems and the possibility of oscillations of solutions of nonlinear equations

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 5. - pp. 105–113

Article (Ukrainian)

Ergodic theorem for Markov processes with discrete interference of chance

Baklan V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 5. - pp. 123–126

Article (Ukrainian)

The influence of small periodic perturbations on nonlinear systems possessing rotational motions

Gadionenko A. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 5. - pp. 127–131

Article (Ukrainian)

Analytic continuation of the solutions of nonlinear differential equations with respect to a parameter

Kayuk Ya. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 5. - pp. 131–138

Article (Ukrainian)

Asymptotic solution of the cauchy problem with an initial jump for differential equations with a small parameter in the derivative

Konoplitskaya D. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 5. - pp. 138–142